Ask an expert
Question

30 Jul 2007

PLEASE HELP!!!!!!!!
Hi!
I DESPERATELY WANT TO FALL PREGNANT I WAS ON THE INJECTION FOR SIX MONTHS BUT SINCE THEN I AM ON NOTHING TWO YEARS ALMOST NOW IS THERE SOMETHING WRONG WITH ME I GET VERY HEAVY PERIODS SOMETIMES IT IS TWO TIMES A MONTH.PLEASE HELP ME!!!!!!!!!!!!!!
Answer 263 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You may not be ovulating. There could also be a problem with the womb. You should see a gynaecologist.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19336 votes
Vote